# SDR 95ZZZX6255

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bag BAE146100A
- Aircraft serial: E1068
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: HC760H0003038
- Condition: Corroded
- Location: Fuel Cock Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 ENGINE LOW PRESSURE FUEL COCK CABLE CIRCUIT AT CENTER AREA OF LT WING CORRODED.  REPLACED CABLES.  REFERENCE CONTROL NR A6WR95036, NR 95ZZZX6256, AND NR 95ZZZX6257.
